Description
With continuous, 24-hour relief of allergy symptoms, XYZAL won’t quit relieving from sundown to sunup. Because the active ingredient in XYZAL, levocetirizine, is formulated to provide maximum strength 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy nose or throat. No fluff. No drama. Pure allergy relief. Active ingredient (in each tablet): Levocetirizine dihydrochloride 5 mg (Antihistamine) Inactive ingredients: colloidal anhydrous silica, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, titanium dioxide.
Xyzal Allergy 24 Hour 35 Tablets (Pack of 2)
Current Price
$37.65
Average
$27.91
Min Price
$12
Max Price
$51.91
Price dynamics
26%
Description
With continuous, 24-hour relief of allergy symptoms, XYZAL won’t quit relieving from sundown to sunup. Because the active ingredient in XYZAL, levocetirizine, is formulated to provide maximum strength 24-hour relief of sneezing; runny nose; itchy, watery eyes; and itchy nose or throat. No fluff. No drama. Pure allergy relief. Active ingredient (in each tablet): Levocetirizine dihydrochloride 5 mg (Antihistamine) Inactive ingredients: colloidal anhydrous silica, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol 400, titanium dioxide.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products